# SDR SWIA201844178

- Difficulty date: January 22, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 33,495 hours, 29,598 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Control Panel
- Condition: Malfunctioned
- Location: Adg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON ROTATION FELT LOUD VIBRATION. VIBRATION CONTINUED, RETURNED TO FIELD.   REMOVED AND REPLACED ADG AUTO DEPLOY PANEL. OPS CHECKED GOOD. PERFORMED VISUAL INSPECTION IAW AMM. NO DEFECTS NOTED.
